# SDR MALA000579

- Difficulty date: August 30, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N414XJ
- Make and model: Saab 340B
- Aircraft serial: 340B414
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION ON SEAT TRACK WEB LBL 18.3, STA 297.  MAINTENANCE REMOVED CORROSION ON TRACK WEB, AFTER CORROSION REMOVAL FOUND REMAINING MATERIAL OUT OF ALLOWABLE LIMIT AS MARKED.  REF SRM 53-70-60.  RESTORED SURFACE PROTECTION AND PAINT REF SAAB SRM 51-20-42/43.
